# SDR FDEA201409042458

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 144N4004145
- Part serial: A10147
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT SHOWS SIGNS OF CORROSION ON LOWER AFT CHORD & UPPER SKIN.  REPAIRED IAW EA F-5750-T0310894.
